# SDR SWAA2012071905996

- Difficulty date: July 10, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,439 hours, 61,294 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B FIXED FAIRING STIFFENER CRACKED AT STA 46.  REMOVED AND REPLACED STIFFENER PER BAC DWG.
